As an Amazon Associate I earn from qualifying purchases.
Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.

Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
Nyquil nighttime relief. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand.

Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.

Active ingredients: active ingredients are acetaminophen 650 mg, and Doxylamine succinate, Dextromethorphan HBr 30 mg, 12.5

Maximum strength cold & flu relief. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, sore throat, fever, such as cough, and congestion, day or night.
Nyquil severe relieves your sneezing, headache, minor aches & pains, and cough, runny nose, fever, sore throat, so you can get the rest you need. Use only the dose cup provided. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Our smallest most powerful nighttime liquicap. Smallest branded, 4-active, maximum strength daytime liquicaps.

Effective: each dose contains a pain reliever, cough suppressant, fever reducer, antihistamine and nasal decongestant.

Night time multi-symptom relief: maximum strength nightshift Severe Cold and Flu helps reduce fever, headache, relieve cough, runny nose, sneezing, nasal congestion that leads to stuffy nose, minor aches and pains, sore and itchy throat and allergy symptoms.1
Day time active ingredients per caplet: contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant. No. 1 trusted cold and cough brand: no. 1 cold and cough brand doctors trust for themselves and their families and No. 1 pharmacist Recommended Expectorant. Maximum strength mucinex fast-max day cold and flu and nightshift night severe cold and flu: fast release, powerful multi-symptom Relief medicine.

Multi-symptom relief. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand.

One dose, fever, multiple symptoms: relieves minor aches and pains, nasal congestion, runny nose, sinus pressure, sneezing, cough; for adults and children ages 12 and older. Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor.

1. Vicks
#ad
Cold & Flu Relief, Nighttime Relief of Cough, & Congestion Relief, Fever, Twin Pack, Vicks NyQuil SEVERE, Sore Throat, 12 FL OZ, Berry Flavor
#adVicks #ad - Max strength nighttime relief. From the world’s #1 selling cough & cold brand. Multi-symptom relief. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose.Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.
More information #ad
Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil severe cold & bronchial irritation, minor aches & flu liquid temporarily relieves common cold & pains, headache, runny nose & flu symptoms, sore throat, fever, including cough due to minor throat & sneezing.Brand | Vicks #ad |
Manufacturer | P&G #ad |
Height | 6.85 Inches |
Length | 5.25 Inches |
Weight | 1.5 Pounds |
Width | 2.75 Inches |
Part Number | PG-6470 |
Model | PG-6470 |
More information #ad
2. Vicks
#ad
72 LiquiCaps 48 DayQuil, Vicks DayQuil & NyQuil LiquiCaps, 24 NyQuil, Day & Night Relief, & Congestion Relief, Sore Throat, Fever, Cold & Flu Relief, Cough
#adVicks #ad - Dayquil non-drowsy, cough due to minor throat and bronchial irritation, headache, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, sore throat, including nasal congestion, minor aches & pains, and fever.Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
More information #ad
Powerful cold symptom relief, day or night. Temporarily relieves common cold & flu symptoms, fever, including cough due to minor throat and bronchial irritation, minor aches and Pains, sore throat, headache, runny nose and sneezing so you can sleep. Nyquil nighttime relief. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Weight | 0.34 Pounds |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad
3. Amazon Basic Care
#ad
Amazon Basic Care Nite Time Cold Flu Relief Softgels, Cough Suppressant Antihistamine, Fever Reducer, Pain Reliever, 48 Count
#adAmazon Basic Care #ad - Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.
More information #ad
Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 3.25 Inches |
Length | 2 Inches |
Weight | 0.3 Pounds |
Width | 4.38 Inches |
Part Number | SB-123 |
More information #ad
4. Amazon Basic Care
#ad
Antihistamine, Pain Reliever, Fever Reducer, 12 Fluid Ounces, Cherry Flavor, Cough Suppressant, Amazon Basic Care Nighttime Cold & Flu Relief
#adAmazon Basic Care #ad - Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Gluten free: this product is gluten Free. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.Active ingredients: active ingredients are acetaminophen 650 mg, and Doxylamine succinate, Dextromethorphan HBr 30 mg, 12.5
More information #ad
5 mg. Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose. Compare to the active ingredients of Vicks NyQuil Cold & Flu. Does not contain pseudoephedrine; contains 10% ALCOHOL.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 12 ounces |
Width | 2.5 Inches |
More information #ad
5. Vicks
#ad
Green & Red, Flu, 48 Count 32 DayQuil + 16 NyQuil, Cough, Vicks DayQuil and NyQuil Severe, and Congestion Day and Night Relief, Cold, Sore Throat, Fever, Maximum Strength
#adVicks #ad - Pain relief & fever reducer. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe.Maximum strength cold & flu relief. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, sore throat, fever, such as cough, and congestion, day or night.
More information #ad
Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Nyquil severe relieves your sneezing, headache, minor aches & pains, and cough, runny nose, fever, sore throat, so you can get the rest you need. Use only the dose cup provided. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Our smallest most powerful nighttime liquicap. Smallest branded, 4-active, maximum strength daytime liquicaps.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 2 Inches |
Weight | 0.2 Pounds |
Width | 4.31 Inches |
Part Number | 53-PVRZ-0FPE |
More information #ad
6. Amazon Basic Care
#ad
Amazon Basic Care Severe Nighttime Cold and Flu Relief, Relieves Headache, Pain, Runny Nose, 12 Fluid Ounces, Berry Flavor, Fever, Nasal/Sinus Congestion and Sinus Pressure
#adAmazon Basic Care #ad - Nighttime relief: provides cold care through the night; this cold and flu medicine relieves cold and flu symptoms so you can rest; does not contain pseudoephedrine. Mixed berry flavor liquid: this liquid cold and flu medicine comes in tasty mixed berry flavor and provides multi-symptom relief; alcohol free, sugar free and gluten free.Effective: each dose contains a pain reliever, cough suppressant, fever reducer, antihistamine and nasal decongestant.
More information #ad
Active ingredients: contains acetaminophen 650 mg, doxylamine succinate 12. 5 mg, dextromethorphan hbr 20 mg, and phenylephrine HCl 10 mg, which compares to the active ingredients in Vicks NyQuil Severe. Maximum strength: amazon basic care nighttime severe Cold and Flu Relief provides maximum strength relief of headache, minor aches and pains, sneezing, sinus congestion and pressure, fever, sore throat, runny nose and cough.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 0 Pounds |
Width | 2.5 Inches |
More information #ad
7. Mucinex
#ad
Fast Release, Powerful Multi-Symptom Relief, Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, 40 caplets 24 Day time + 16 Night time
#adMucinex #ad - Night time active ingredients per caplet: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine. Day time multi-symptom relief: maximum strength day Time Cold and Flu helps reduce fever, nasal and sinus congestion that can cause mucus buildup, relieve cough, sinus pressure, chest, minor aches and pains, headache and sore throat.Night time multi-symptom relief: maximum strength nightshift Severe Cold and Flu helps reduce fever, headache, relieve cough, runny nose, sneezing, nasal congestion that leads to stuffy nose, minor aches and pains, sore and itchy throat and allergy symptoms.1
More information #ad
1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine. Day time active ingredients per caplet: contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant. No. 1 trusted cold and cough brand: no. 1 cold and cough brand doctors trust for themselves and their families and No. 1 pharmacist Recommended Expectorant. Maximum strength mucinex fast-max day cold and flu and nightshift night severe cold and flu: fast release, powerful multi-symptom Relief medicine.
Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
More information #ad
8. Vicks
#ad
Sore Throat, Fever, Vicks NyQuil LiquiCaps, Cold & Flu Relief, 48 LiquiCaps, & Congestion Relief, Nighttime Relief of Cough
#adVicks #ad - Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Powerful nighttime releief. Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need.Multi-symptom relief. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand.
More information #ad
Relieves your cold symptoms so you can sleep better. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, minor aches and pains, sore throat, headache, including cough due to minor throat and bronchial irritation, fever, runny nose and sneezing.Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 4.25 Inches |
Width | 2 Inches |
Part Number | 323900014411 |
Model | 323900014411 |
More information #ad
9. Amazon Basic Care
#ad
Nasal Decongestant, Antihistamine and Cough Suppressant, Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, Pain Reliever and Fever Reducer, 12 Fluid Ounces
#adAmazon Basic Care #ad - Maximum strength: amazon basic care vapor ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need.One dose, fever, multiple symptoms: relieves minor aches and pains, nasal congestion, runny nose, sinus pressure, sneezing, cough; for adults and children ages 12 and older. Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor.
More information #ad
Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief. Active ingredients: this cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients.Brand | Amazon Basic Care #ad |
Manufacturer | AmazonUs/G0W0G #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
More information #ad
10. Vicks
#ad
Vicks NyQuil Severe Cold & Flu Nighttime Relief Berry Flavor Liquid 8 Fl Oz
#adVicks #ad - Use as directed. Flu relief. Nighttime. Keep out of reach of children. When using dayquil or nyquil products, carefully read each label to ensure correct dosing.More information #ad
Brand | Vicks #ad |
Manufacturer | Vicks #ad |
Height | 2.1 Inches |
Length | 6.45 Inches |
Width | 2.2 Inches |
Part Number | 323900038141 |
Model | 323900038141 |
More information #ad